Volume 159 Issue 1 – January 2004

On the Julia set of a typical quadratic polynomial with a Siegel disk

Pages 1-52 by C. L. Petersen, S. Zakeri

Equivariant de Rham torsions

Pages 53-216 by Jean-Michel Bismut, Sebastian Goette

Higher composition laws I: A new view on Gauss composition, and quadratic generalizations

Pages 217-250 by Manjul Bhargava

Semistable sheaves in positive characteristic

Pages 251-276 by Adrian Langer

An isoperimetric inequality for logarithmic capacity of polygons

Pages 277-303 by Alexander Yu. Solynin, Victor A. Zalgaller

Quasiconformal homeomorphisms and the convex hull boundary

Pages 305-336 by David B. A. Epstein, Albert Marden, Vladimir Markovic

Hilbert series, Howe duality and branching for classical groups

Pages 337-375 by Thomas J. Enright, Jeb F. Willenbring

$(\log t)^2/3$ law of the two dimensional asymmetric simple exclusion process

Pages 377-405 by Horng-Tzer Yau

Classification of prime 3-manifolds with $\sigma$-invariant greater than $\Bbb{RP}^3$

Pages 407-424 by Hubert L. Bray, André Neves

On planar web geometry through abelian relations and connections

Pages 425-445 by Alain Hénaut

The main conjecture for ${\rm CM}$ elliptic curves at supersingular primes

Pages 447-464 by Robert Pollack, Karl Rubin